# SDR AALA202208050527

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737
- Aircraft serial: 31141
- Aircraft time: 31,242 hours, 12,946 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDOW DIFFICULT/STIFF TO OPEN AND CLOSE. ADJUSTED LOCKING MECHANISM, OPERATIONS CHECKS GOOD.
